# SDR SWAA2022100452070

- Difficulty date: October 2, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 59,608 hours, 31,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 DEF FWD EMERGENCY LIGHT COVER FELL OFF / [01] REPLACED ROW 12 DEF FWD EMERGENCY LIGHT COVER PER AMM 33-51-01
